Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 9, Pages 1301–1302 (Mi zvmmf1281)  

This article is cited in 2 scientific papers (total in 2 papers)

A sufficient condition for the monotonicity of a positive definite matrix

A. V. Gavrilov

Institute of Computational Mathematics and Mathematical Geophysics (Computing Center), Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (481 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:9, 1237–1238

Bibliographic databases:
UDC: 519.61
MSC: 15A48
Received: 28.09.2000

Citation: A. V. Gavrilov, “A sufficient condition for the monotonicity of a positive definite matrix”, Zh. Vychisl. Mat. Mat. Fiz., 41:9 (2001), 1301–1302; Comput. Math. Math. Phys., 41:9 (2001), 1237–1238

Citation in format AMSBIB
\Bibitem{Gav01}
\by A.~V.~Gavrilov
\paper A sufficient condition for the monotonicity of a positive definite matrix
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 9
\pages 1301--1302
\mathnet{http://mi.mathnet.ru/zvmmf1281}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1869888}
\zmath{https://zbmath.org/?q=an:1024.15009}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 9
\pages 1237--1238


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1281
  • http://mi.mathnet.ru/eng/zvmmf/v41/i9/p1301

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Goldberg F., Kirkland S., “On the Sign Patterns of the Smallest Signless Laplacian Eigenvector”, Linear Alg. Appl., 443 (2014), 66–85  crossref  mathscinet  zmath  isi  elib  scopus
    2. Buffoni G., “On the Structure of Matrices With Positive Inverse”, 9, no. 2, 2018, 191–226  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:158
    Full text:74
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021